Darboux transformations and Recursion operators for differential--difference equations

This is the latest version of this eprint.

Khanizadeh, F, Mikhailov, AV and Wang, JP (2013) Darboux transformations and Recursion operators for differential--difference equations. Theoretical and Mathematical Physics, 177 (3). pp. 1606-1654. ISSN 0040-5779

Abstract

Metadata

Authors/Creators:
  • Khanizadeh, F
  • Mikhailov, AV
  • Wang, JP
Keywords: symmetry, recursion operator, bi-Hamiltonian structure, Darboux transformation, Lax representation, integrable equation
Dates:
  • Published: December 2013
  • Published (online): 5 January 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Sep 2013 11:17
Last Modified: 21 Apr 2016 10:48
Published Version: http://dx.doi.org/10.1007/s11232-013-0124-z
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s11232-013-0124-z

Available Versions of this Item

Share / Export

Statistics